# SDR SWAA2024071211763

- Difficulty date: July 11, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N8662F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36936
- Aircraft time: 31,574 hours, 15,194 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retaining Ring
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RETAINING RING MISSING ON FWD SERVICE GIRTH BAR<[01] REINSTALLED BAR LOCK ON FWD SERVICE DOOR PER AMM 25-66-01.
